Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 178, NWS Midland/Odessa, TX

June 9, 2005Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 9, 2005, 4:32 PM CDT for Pecos County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 4:32 PM CDT (21:32 UTC)
Expired
Jun 9, 2005, 5:30 PM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 164 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:30 PM CDTHAIL 1.7530 S Fort Stockton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3146 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 092134
SVRMAF
TXC371-092230-
/O.NEW.KMAF.SV.W.0178.050609T2132Z-050609T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PECOS COUNTY IN SOUTHWEST TEXAS

* UNTIL 530 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES
  SOUTHWEST OF BELDING...OR 31 MILES TO THE SOUTHWEST OF FORT 
  STOCKTON...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TX ROUTE 67 IN WESTERN PECOS COUNTY...
  US ROUTE 385 BETWEEN FORT STOCKTON AND THE PECOS COUNTY BORDER...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA UNTIL 11 PM CDT. 
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS WITH LITTLE 
ADVANCE WARNING. IF A TORNADO IS SPOTTED OR A TORNADO WARNING IS 
ISSUED...ACT QUICKLY. MOVE TO A SAFE STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3065 10340 3026 10286 3053 10239 3114 10299

$$
1 follow-up statement
000 
WWUS54 KMAF 092209
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT THU JUN 9 2005

TXC371-092230-
/O.CON.KMAF.SV.W.0178.000000T0000Z-050609T2230Z/
PECOS-
507 PM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
WESTERN PECOS COUNTY...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE MOST INTENSE PART OF 
THIS STORM WAS LOCATED ABOUT 15 MILES TO THE EAST OF HOVEY ON US 
ROUTE 67...OR 22 MILES SOUTHWEST OF FORT STOCKTON...MOVING EAST AT 
15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
US 385 BETWEEN FORT STOCKTON AND THE PECOS COUNTY BORDER...
BELDING...

DOPPLER RADAR ALSO HAS DETECTED ROTATION WITHIN THIS STORM. IF A 
TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3065 10340 3026 10286 3053 10239 3114 10299

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:28 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 9, 3:28 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT THU JUN 9 2005

.UPDATE...
WILL SEND TORNADO WATCH NUMBER 443 WITH REGULARLY SCHEDULED
ZONE ISSUANCE.  NO OTHER CHANGES AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 227 PM CDT THU JUN 9 2005/

SHORT TERM...
THE DRYLINE EXTENDS FROM EAST OF ROSWELL TO NEAR CARLSBAD TO JUST
EAST OF PECOS AND FORT STOCKTON LATE THIS MORNING. A VERY MOIST AND
UNSTABLE AIRMASS EXISTS AHEAD OF THE DRYLINE...AS TEMPERATURES ARE
WARMING INTO THE UPPER 80S WITH DEWPOINTS IN THE MID 60S TO NEAR 70.
MOST UNSTABLE CAPE VALUES WILL BE RUNNING FROM 3000-4000 J/KG THIS
AFTERNOON EAST OF THE DRYLINE. IN ADDITION...THE NAM-40 SHOWS
INCREASING 0-6 KM BULK SHEAR VECTORS TO NEAR 40-45 KNOTS ACROSS THE
PERMIAN BASIN/TRANS PECOS REGIONS BY LATE AFTERNOON.

THE LATEST NAM/GFS MODELS SHOW THE BEST MOISTURE CONVERGENCE ACROSS
THE EASTERN SLOPES OF THE DAVIS MOUNTAINS AND THE LOWER TRANS PECOS
REGION DURING THE AFTERNOON AND EARLY EVENING. THIS SEEMS REASONABLE
GIVEN THAT CONVECTION HAS FIRED IN THIS SAME AREA OVER THE PAST
COUPLE OF DAYS. HAVE GONE AHEAD AND INCREASED POPS TO 30-40 PCT IN
THE AREAS FOR LATE THIS AFTERNOON THROUGH THIS EVENING.
ELSEWHERE...ENOUGH HEATING MAY OCCUR DURING THE AFTERNOON FOR THE
CAP TO BREAK ACROSS THE PERMIAN BASIN. CONFIDENCE OF CONVECTION IS
SLIGHTLY LESS ACROSS THE PB AND LOWER TRANS PECOS SO WILL ONLY GO
WITH 20-30 PCT POPS LATE THIS AFTERNOON AND THIS EVENING. GIVEN THE
IMPRESSIVE AMOUNTS OF INSTABILITY AND THE INCREASING BULK
SHEAR...ANY STORM THAT DEVELOPS WILL BE CAPABLE OF BECOMING SEVERE
QUICKLY WITH VERY LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS.

BY TONIGHT...BOTH THE NAM/GFS ARE HINTING AT A CONVECTIVE COMPLEX
DEVELOPING IN THE VICINITY OF SOUTHWEST OKLAHOMA AND NORTHWEST
TEXAS. A CONVECTIVE COMPLEX HAS BEEN ONGOING ACROSS NORTHERN AND
CENTRAL OKLAHOMA THIS MORNING...WITH NEW DEVELOPMENT SHIFTING WEST
INTO WEST CENTRAL OKLAHOMA ON OUTFLOW. IF CONVECTION CONTINUES TO
FIRE ON THE OUTFLOW...IT SEEMS FEASABLE THAT A NEW COMPLEX COULD
DEVELOP NEAR THE RED RIVER VALLEY WESTWARD INTO NORTHWEST TEXAS AND
THE EASTERN PANHANDLE THIS EVENING AND TONIGHT. WILL GO AHEAD AND
KEEP CHANCE POPS IN THE FORECAST ACROSS THE WESTERN LOW ROLLING
PLAINS TO COVER POSSIBLE SOUTHWARD MOVEMENT OR DEVELOPMENT OF
CONVECTION AFTER MIDNIGHT. ALL OTHER GRIDS ARE GENERALLY IN GOOD
SHAPE. DID MAKE SOME MINOR EDITS TO MIN TEMPS AND DEWPOINTS FOR THE
OVERNIGHT PERIOD.

LONG TERM...
AN UPPER TROUGH WILL PERSIST OVER THE WESTERN CONUS THROUGH THE
WEEKEND...WHILE AN UPPER RIDGE WILL CARRY ON OVER THE EAST.  THIS
PORTENDS A PERIOD OF ACTIVE WEATHER FOR THE CWA THROUGH THE WEEKEND
AS THUNDERSTORMS ARE EXPECTED TO DEVELOP PRETTY MUCH EACH
AFTERNOON/EVENING ALONG A DIURNALLY ACTIVE DRYLINE.

THE FIRST SHORTWAVE TROUGH TO AFFECT THE AREA DURING THE EXTENDED
PERIOD IS APPARENT ON WATER VAPOR IMAGERY...AND TRACKING SOUTH/
SOUTHEASTWARD THROUGH CENTRAL CALIFORNIA THIS AFTERNOON.  EXPECT
SAME TO TRANSLATE INTO THE BASE OF UPPER TROUGH AND IMPINGE UPON THE
CWA TOMORROW AFTERNOON AT MAX HEATING.  THE DRYLINE WILL MIX
EASTWARD...BUT AT LEAST THE EASTERN THIRD OF THE CWA WILL BE IN A
LOW LEVEL MOISTURE RICH ENVIRONMENT BY FRIDAY AFTERNOON...SO
INSTABILITY WILL BE AT A PREMIUM WITH VALUES IN THE VICINITY OF 3500
TO 4000 J/KG.  STEEP MID LEVEL LAPSE RATES AROUND 8 C/KM ABOVE THE
SHARPENING DRYLINE AND 0 TO 6 KM BULK SHEAR VECTORS AROUND 35 KT
WILL COINCIDE WITH INCREASING SYNOPTIC SCALE LIFT AND LIKELY PRODUCE
A ROUND OF SEVERE THUNDERSTORMS.  LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.  IN ADDITION...AN
OUTFLOW BOUNDARY FROM CONVECTION TONIGHT MAY BE RESIDING OVER THE
WESTERN LOW ROLLING PLAINS...NORTHERN PERMIAN BASIN...OR MAYBE THE
CENTRAL PERMIAN BASIN BY FRIDAY AFTERNOON.  SO AN ISOLATED TORNADO
OR TWO WILL ALSO BE POSSIBLE...ESPECIALLY IN THE VICINITY OF THIS
BOUNDARY IF IT MATERIALIZES.  COULD SEE TSRA TRANSFORM INTO AN MCS
BY EVENING...THEN MOVE EAST/SOUTHEASTWARD THROUGH WEST CENTRAL TEXAS
FRIDAY NIGHT.  HAVE UPPED THE POPS OVER THE EASTERN THIRD OF THE CWA
AND WILL KEEP THE MENTION OF SEVERE STORMS IN THE ZONES.

ON SATURDAY...THE DRYLINE WILL AGAIN MIX TO THE EASTERN CWA BY
AFTERNOON.  PARAMETERS WILL BE SIMILAR TO FRIDAY/S EXCEPT THERE DOES
NOT APPEAR TO BE A WELL DEFINED SHORTWAVE TROUGH TO AID CONVECTIVE
DEVELOPMENT...AND THE EASTERN THIRD OF THE CWA MAY NOT HAVE
RECOVERED FULLY IF AN MCS PASSES OVER THESE AREAS.  THEREFORE...WILL
RETAIN THE SLIGHT CHANCE OF TSRA OVER THE EAST...BUT THINK THE
INCIDENCE OF SEVERE STORMS WILL BE LOW ENOUGH TO NOT MENTION...
EXCEPT IN THE HWO.  SUNDAY IS A POSER THOUGH...AS MODELS GRAPPLING
WITH THE TIMING...SPEED...AND STRENGTH OF THE NEXT SUBSTANTIAL
SHORTWAVE TROUGH TO SWING THROUGH THE BASE OF UPPER TROUGH.  ECMWF
AND NOGAPS HAVE A DEEPER...SLOWER APPROACHING UPPER TROUGH SUNDAY...
WHILE THE ETA HAS TRENDED TOWARD THE FASTER...FURTHER NORTH GFS
SOLUTION.  HAVE GONE WITH A COMPROMISE FOR NOW....WHICH ENTAILS A
SLIGHT CHANCE OF TSRA...ALONG WITH ISOLATED SEVERE STORMS.  IF
SUBSEQUENT RUNS TREND TOWARD THE SLOWER...DEEPER SOLUTIONS...THEN
POPS WILL HAVE TO BE MOVED WESTWARD AND INCREASED...AS WILL THE
THREAT OF SEVERE STORMS.  REGARDLESS OF WHICH SOLUTION TURNS OUT
CORRECT...IT APPEARS ONLY ISOLATED STORMS WILL BE POSSIBLE NEXT
TUESDAY AND WEDNESDAY AS UPPER TROUGH WILL BE EAST OF THE AREA.
TEMPERATURES WILL RMEAIN NEAR TO ABOVE NORMAL THROUGH THE
EXTENDED.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

21/67
Hazardous weather outlook, Jun 9, 2:00 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
200 PM CDT THU JUN 9 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-101847-
ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE-
DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES-
GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-
HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL-
NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN-
REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-
TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER-
200 PM CDT THU JUN 9 2005 (1247 PM MDT THU JUN 9 2005)

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT

STRONG DAYTIME HEATING WILL COMBINE WITH AN ABUNDANCE OF LOW LEVEL
MOISTURE...AND CONVERGENCE ALONG THE DRYLINE...FOR SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS...MAINLY ALONG AND EAST OF A
MALJAMAR TO FORT DAVIS TO PRESIDIO LINE.  A FEW STORMS THIS
AFTERNOON AND EVENING MAY REACH SEVERE LIMITS...WITH LARGE HAIL
AND DAMAGING WINDS. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS...SO FLASH FLOODING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LARGE SCALE LIFT FROM AN APPROACHING UPPER LEVEL SYSTEM WILL
COMBINE WITH RICH LOW LEVEL MOISTURE AND EXTREME INSTABILITY
ALONG AND EAST OF THE DRYLINE TO PRODUCE SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS ON FRIDAY. THUNDERSTORM DEVELOPMENT
ACROSS THE PERMIAN BASIN MAY BE EXPLOSIVE ON FRIDAY...WITH
THE THREAT OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE
POSSIBLE.

THE POSSIBILITY OF SEVERE AFTERNOON AND EVENING THUNDERSTORMS
ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO WILL CONTINUE
THROUGHOUT THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE)
HTTP://WWW.WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 9, 3:22 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
322 PM CDT THU JUN 9 2005

TXZ081-092115-
BIG BEND AREA TX-
322 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN BREWSTER COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF LAJITAS AT 322 PM
CDT...MOVING EAST AT 10 MPH. THIS STORM WAS LOCATED OVER NORTHERN
MEXICO. IF IT MAINTAINS ITS CURRENT PATH AND INTENSITY...SEVERE
WEATHER WARNINGS WILL LIKELY BE NEEDED FOR BREWSTER COUNTY IN THE
NEXT HOUR. ADDITIONAL STRONG TO SEVERE STORMS MAY DEVELOP OVER OTHER
PORTIONS OF BREWSTER COUNTY BY 5 PM CDT.

PEOPLE IN SOUTHERN BREWSTER COUNTY...INCLUDING THE CITY OF
LAJITAS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 9, 3:26 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
326 PM CDT THU JUN 9 2005

TXZ075-092100-
PECOS TX-
326 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER WEST CENTRAL PECOS COUNTY AT
326 PM CDT...MOVING EAST AT 10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. THIS STORM IS
INTENSIFYING RAPIDLY AND MAY BECOME SEVERE QUICKLY. PERSONS IN THE
CENTRAL AND SOUTHERN PECOS COUNTY SHOULD REMAIN ALERT AND BE
PREPARED TO SEEK ACTION IF SEVERE WEATHER WARNINGS ARE ISSUED.

A TORNADO WATCH IS ALSO IN EFFECT UNTIL 11 PM CDT.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:17 PM CDTSevere Thunderstorm WarningMAFBrewster58 min
Jun 8, 8:23 PM CDTSevere Thunderstorm WarningMAFTerrell52 min
Jun 8, 8:36 PM CDTSevere Thunderstorm WarningMAFBrewster39 min
Jun 9, 3:34 PM CDTSevere Thunderstorm WarningMAFPecos56 min
Jun 9, 3:53 PM CDTSevere Thunderstorm WarningMAFBrewster67 min
Jun 9, 3:59 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
Jun 9, 4:30 PM CDTTornado WarningMAFPecos60 min
Jun 9, 4:44 PM CDTFlash Flood WarningMAFPecos3 hr
Jun 9, 5:26 PM CDTTornado WarningMAFPecos64 min
Jun 9, 5:37 PM CDTSevere Thunderstorm WarningMAFWard53 min
Jun 9, 6:06 PM CDTTornado WarningMAFBrewster54 min
Jun 9, 6:08 PM CDTFlash Flood WarningMAFWard3 hr
Jun 9, 6:25 PM CDTSevere Thunderstorm WarningMAFWard41 min
Jun 9, 6:28 PM CDTTornado WarningMAFPecos62 min
Jun 9, 6:58 PM CDTTornado WarningMAFBrewster62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.